# SDR DALA2014122606715

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 40,459 hours, 27,651 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RETURNED TO DEPARTURE DUE TO LOSS OF BOTH AC BUSSES AND SUBSEQUENT ERRATIC CYCLING OF AC ELECTRICAL POWER.  AT THE TIME OF THIS ODI EVENT, THE RT IDG WAS DEFERRED DUE TO A RT GENERATOR OFF MESSAGE ON A PRIOR LEG.  PERFORMED TROUBLESHOOTING IAW FIM 24-08-00-810 801.  NO FAULTS ON EPCU OR ANY PCDU.  RAN BOTH ENGINES WITH APU RUNING AND NOT RUNNING WITH NO TROUBLE FOUND.  ALL BUSS TIE FUNCTIONS WERE NORMAL.  REPLACED LT BUSS TIE CONTACTOR, PDCU, AND LT GENERATOR CONTACTOR IAW AMM 24-21. REPLACED RT PDCU, RT GENERATOR RELAY, BUSS TIE RELAY AND EPCU AMM 24-21. PERFORMED RESISTANCE CHECK RT PDCU AND RT GENERATOR AND PIN TENSION CHECK OF SAME IAW WDM 24-21-21-02.  RAN BOTH ENGINES AND POWER TRANSFERRED BUSSES LT TO RT, RT TO LT, APU TO RT & APU TO LT WITH ALL CHECKED NORMAL IAW AMM 24-10.  THE ACFT HAS RETURNED TO SERVICE.
